# SDR GTIA040086

- Difficulty date: January 8, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIVETS PULLED THROUGH FLOORBOARD STATION 826 LBL 44 TO 54.  UPON FURTHER INVESTIGATION FLOORBOARD STATION 826 LBL 44 TO 54 FOUND TO HAVE NUMEROUS BLOWN OUT HOLES, CRACKS, AND DELAMINATION.  FABRICATED NEW FLOORBOARD.  (M)
